# SDR ASOA200901388

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 2760011, OPERATION 338/ EXTERIOR SKIN SURFACE FS 559+32 TO 574.00 HAS SURFACE CORROSION STRINGER 25L TO 25R.
